Conformable double Laplace transform method for solving conformable fractional partial differential equations


Alfaqeih S., MISIRLI E.

COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS, vol.9, no.3, pp.908-918, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.22034/cmde.2020.38135.1678
  • Title of Journal : COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.908-918

Abstract

In the present article, we utilize the Conformable Double Laplace Transform Method (CDLTM) to get the exact solutions of a wide class of Conformable fractional differential in mathematical physics. The results obtained show that the proposed method is efficient, reliable and easy to be implemented on related linear problems in applied mathematics and physics. Moreover, the (CDLTM) has a small computational size as compared to other methods.